# SDR CA120320003

- Difficulty date: March 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 483037
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER THE CREW SELECTED LANDING GEAR DOWN, THE NLG DID NOT EXTEND NORMALLY. THE CREW DECLARED AN EMERGENCY, COMPLETED AN ALTERNATE EXTENSION AND LANDED WITHOUT FURTHER INCIDENT.  NLG DOOR SOLENOID SEQUENCE VALVE AND NLG MECHANICAL SEQUENCE VALVE HAVE BEEN REPLACED.  AFTER ADDITIONAL CHECKING/TESTING, NLG MECHANICAL SEQUENCE VALVE HAS BEEN CONFIRMED AS FAULTY.  IT HAD INTERNAL LEAKAGE
UP TO 500 PSI ON PORT C2 AND DN.  AFTER REPLACEMENT ACFT FLOWN 4 FLIGHTS WITHOUT PROBLEM.
